# SDR CA980325020

- Difficulty date: October 7, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,059 hours
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357584
- Condition: Destroyed
- Location: Distributor
- Component: Magneto, Bendix, 106006141J12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  MAGNETO WAS SENT FOR 500 HOUR INSPECTION. ON DISASSEMBLY A STEEL WASHER WAS FOUND LOOSE IN THE COIL CAVITY. INSPECTION REVEALED THE WASHER HAD CAME LOOSE FROM THE GEAR AND AXLE ASSEMBLY ON THE DISTRIBUTOR GEAR. IT WAS ALSO NOTED THAT THE AXLE COULD EASILY BE MOVED WITHIN THE NYLON GEAR. THE DEFECTIVE PART WAS REPLACED AND THE UNIT RETURNED TO SERVICE.
